# SDR FDEA201512164019

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N36912
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION AT LAP SEAM, STRINGER 19R, BS 740 - 760.  ACCOMPLISHED EA F5330-T0322184, PART 1 FUSELAGE PLATES & SKINS CORROSION REWORK.  THIS IS A CAT B REPAIR.  REF FORM 8110-3 DATED 12 08 2015.  MAJOR REPAIR.
